# SDR COMA0570098

- Difficulty date: August 15, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 6,722 hours, 5,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 84118
- Condition: Discharged
- Location: Cabin
- Part time: 6,308 hours, 4,846 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5827 - EMERGENCY LIGHTS INOPERABLE.  REPLACED THE EMERGENCY LIGHTS BATTERY.
